# SDR AALA201802289013

- Difficulty date: February 27, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N9018E
- Make and model: Airbus A319-115
- Aircraft serial: 6150
- Aircraft time: 10,385 hours, 4,833 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. CABIN DOOR 1R SLIDE INTERMITTENT. REMOVED DEBRIS FROM GIRT BAR DOOR OPERATIONS CHECK OK PER AMM 52-10-00.
